# SDR 2006FA0000462

- Difficulty date: March 16, 2006
- Submitted: May 10, 2006
- Operation: General aviation
- Aircraft: N734QQ
- Make and model: Cessna 172N
- Aircraft serial: 17269034
- Engine: Lyc O320D2G
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503214
- Condition: Cracked
- Location: Spinner
- Part time: 292 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE PHASE INSPECTION FWD PROP BULKHEAD FOUND TO BE CRACKED NEAR SEVERAL MOUNTING BOLT HOLES.  HAVE SEEN THIS SEVERAL TIMES BEFORE.  SUSPECT DEFECT IN CURRENT MFG PROCESS.  (K)
